# SDR SWAA060334

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 68,358 hours, 38,633 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: False Indication
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH MLG HANDLE IN DOWN POSITION-3 RED & 3 GREEN INDICATOR LIGHTS ILLUMINATED.  RECYCLED GEAR HANDLE, ALL INDICATIONS RETURNED TO NORMAL.  CHECKED OPERATION OF MLG HANDLE & SWITCH.  INSPECTED MLG ASSY, ALL INDICATIONS NORMAL.
